# SDR UPS803826

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR SERVICE, MAINTENANCE FOUND CRACK IN FUSELAGE SKIN AFT LT CORNER ON NOSE LANDING GEAR WHEEL WELL CUTOUT.  REPAIRED IAW EO DC8-5330-4154-B.
